Unitary dilations in case of ordered groups

W. Mlak

Annales Polonici Mathematici (1965)

  • Volume: 17, Issue: 3, page 321-328
  • ISSN: 0066-2216

How to cite


W. Mlak. "Unitary dilations in case of ordered groups." Annales Polonici Mathematici 17.3 (1965): 321-328. <http://eudml.org/doc/267059>.

author = {W. Mlak},
journal = {Annales Polonici Mathematici},
keywords = {functional analysis},
language = {eng},
number = {3},
pages = {321-328},
title = {Unitary dilations in case of ordered groups},
url = {http://eudml.org/doc/267059},
volume = {17},
year = {1965},

AU - W. Mlak
TI - Unitary dilations in case of ordered groups
JO - Annales Polonici Mathematici
PY - 1965
VL - 17
IS - 3
SP - 321
EP - 328
LA - eng
KW - functional analysis
UR - http://eudml.org/doc/267059
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.